Universidad Complutense de Madrid
E-Prints Complutense

Is the antiferromagnetic RP^(2) model in four dimensions trivial?

Impacto

Downloads

Downloads per month over past year

Ballesteros, H. G. and Carmona, J. M. and Fernández Pérez, Luis Antonio and Martín Mayor, Víctor and Muñoz Sudupe, Antonio and Tarancón, A. (1997) Is the antiferromagnetic RP^(2) model in four dimensions trivial? Physical review D, 55 (8). pp. 5067-5074. ISSN 1550-7998

[img]
Preview
PDF
138kB

Official URL: http://doi.org/10.1103/PhysRevD.55.5067


URLURL Type
http://journals.aps.org/Publisher


Abstract

We study the antiferromagnetic RP^(2) model in four dimensions. We find a second order transition with two order parameters, one ferromagnetic and the other antiferromagnetic. The antiferromagnetic sector has mean- field critical exponents and a renormalized coupling which goes to zero in the continuum limit. The exponents of the ferromagnetic channel are not the mean-field ones, but the difference can be interpreted as logarithmic corrections. We perform a detailed analysis of these corrections and conclude the triviality of the continuum limit of this model.


Item Type:Article
Additional Information:

© 1997 The American Physical Society. We thank J. L. Alonso and J. J. Ruiz-Lorenzo for many enlightening discussions. This work was partially supported by CICyT AEN93-0604, AEN94-0218, and AEN95-1284-E.

Uncontrolled Keywords:Stacked-triangular antiferromagnets; Lattice PHI-4 theory; One-component model; Scaling laws; Monte-Carlo; Renormalization-group; Phase; Bounds.
Subjects:Sciences > Physics
Sciences > Physics > Physics-Mathematical models
ID Code:41060
Deposited On:03 Feb 2017 10:43
Last Modified:03 Feb 2017 10:43

Origin of downloads

Repository Staff Only: item control page